A W12 -theory of Stochastic Partial Differential Systems of Divergence type on C1 domains

Kyeong Hun Kim, Kijung Lee

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we study the stochastic partial differential systems of divergence type with C1 space domains in Rd . Existence and uniqueness results are obtained in terms of Sobolev spaces with weights so that we allow the derivatives of the solution to blow up near the boundary. The coefficients of the systems are only measurable and are allowed to blow up near the boundary.

Original languageEnglish
Pages (from-to)1296-1317
Number of pages22
JournalElectronic Journal of Probability
Volume16
DOIs
Publication statusPublished - 2011 Jan 1

Keywords

  • Divergence type
  • Stochastic parabolic partial differential systems
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A W<sup>1</sup><sub>2</sub> -theory of Stochastic Partial Differential Systems of Divergence type on C<sup>1</sup> domains'. Together they form a unique fingerprint.

  • Cite this